# SDR AU980747

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2RT34NORMAL
- Engine: Pwa PT6A34AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 2822 · Fuel Boost Pump
- Part: Spline Drive
- Part number: RG15980L
- Condition: Separated
- Location: Pump Shaft
- Component: Romec, RG17678
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL SYSTEM BOOST PUMP SPLINED DRIVE SEPARATED FROM THE PUMP SHAFT. SUSPECT CAUSED BY LACK OF LUBRICATION.  PART TOTAL CYCLES:  2,720.
